# SDR GLBA2013080200288

- Difficulty date: August 2, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 37,874 hours, 47,205 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE COCKPIT RT SIDEWALL LONGERON AT FS 107, .5" IN LENGTH.   REPAIRED IAW EO 13-1900-53-054.
